# SDR SWAA2025071585571

- Difficulty date: June 25, 2025
- Submitted: July 15, 2025
- Operation: Air carrier
- Aircraft: N429WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33658
- Aircraft time: 72,793 hours, 43,149 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK CORRUGATED PLATE TRAILING EDGE LOCATED ORSS275 AT RT WING.  REPLACED CORRUGATED PLATE TRAILING EDGE LOCATED ORSS275 AT RT WING IAW SRM B737-700 51-10-02 SRM  51-40-02 AND DRAWING 115A 2001; SHEET 29; REV.-. MEASURE OF CRACK IS: 1.313.
